# SDR IPXA09M55375

- Difficulty date: April 6, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Cap
- Part number: ARB77403
- Condition: Eroded
- Location: Lt Winglet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A LT WINGLET TIP UPPER CAP LEADING EDGE EROSION D396229.  C/W REPAIR OF LT WINGLET TIP UPPER CAP IAW EO MD11 5720 32859 ON NR 354833.  THIS CLEARS DEFERRAL.
